Linear controllers for exponential tracking of systems in chained-form

A.A.J. Lefeber*, A. Robertsson, Henk Nijmeijer

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademic

    41 Citations (Scopus)


    In this paper we address the tracking problem for a class of non-holonomic chained-form control systems. We present a simple solution for both the state feedback and the dynamic output feedback problem. The proposed controllers are linear and render the tracking error dynamics globally -exponentially stable. We also deal with both control problems under input saturation. Application of the results to the control of wheeled mobile robots is illustrated by means of simulations of a car pulling a single trailer.
    Original languageEnglish
    Pages (from-to)243-263
    JournalInternational journal of robust and nonlinear control
    Issue number4
    Publication statusPublished - 2000


    • n/a OA procedure


    Dive into the research topics of 'Linear controllers for exponential tracking of systems in chained-form'. Together they form a unique fingerprint.

    Cite this